On a special projective Killing p-form with constant k in a Sasakian manifold

Takano, Kazuhiko and Yamaguchi, Seiichi: On a special projective Killing p-form with constant k in a Sasakian manifold. Acta scientiarum mathematicarum, (62) 1-2. pp. 299-317. (1996)

[img] Cikk, tanulmány, mű
math_062_numb_001_002_299-317.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1996
Volume: 62
Number: 1-2
Page Range: pp. 299-317
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 316-317.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15617

Actions (login required)

View Item View Item